RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 4, Pages 905–925 (Mi izv1591)  

$k$-snakes as a generalization of polynomials deviating least from zero under constraints

V. V. Kovtunets


Abstract: This paper establishes existence theorems for $k$-snakes, studies their motion under the variation of a parameter, and presents a differential equation satisfied by the snakes. The results contain, as special cases, corresponding properties of constrained polynomials that deviate least from zero.
Bibliography: 15 titles.

Full text: PDF file (2354 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 19:1, 197–214

Bibliographic databases:

UDC: 517.518.86
MSC: 41A10, 41A29, 41A50
Received: 03.07.1979

Citation: V. V. Kovtunets, “$k$-snakes as a generalization of polynomials deviating least from zero under constraints”, Izv. Akad. Nauk SSSR Ser. Mat., 45:4 (1981), 905–925; Math. USSR-Izv., 19:1 (1982), 197–214

Citation in format AMSBIB
\Bibitem{Kov81}
\by V.~V.~Kovtunets
\paper $k$-snakes as a~generalization of polynomials deviating least from zero under constraints
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 4
\pages 905--925
\mathnet{http://mi.mathnet.ru/izv1591}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631444}
\zmath{https://zbmath.org/?q=an:0494.41021|0484.41033}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 19
\issue 1
\pages 197--214
\crossref{https://doi.org/10.1070/IM1982v019n01ABEH001408}


Linking options:
  • http://mi.mathnet.ru/eng/izv1591
  • http://mi.mathnet.ru/eng/izv/v45/i4/p905

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:185
    Full text:65
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021